Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 8214643, 9 pages
http://dx.doi.org/10.1155/2016/8214643
Research Article

Reiteration Theorems for Two-Parameter Limiting Real Interpolation Methods

Department of Mathematics, Government College University, Faisalabad 38000, Pakistan

Received 21 October 2015; Accepted 10 February 2016

Academic Editor: Shanhe Wu

Copyright © 2016 Irshaad Ahmed and Tuba Ejaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a limiting real interpolation method involving two scalar parameters. We derive Holmstedt-type estimates for this method that are applied to establish the reiteration theorems.